# SDR DALA2015091805777

- Difficulty date: September 17, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 51,165 hours, 20,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 519
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK GOUGED AT BS 519, LBL 24.75.  MAINTENANCE REPAIRED PASSENGER CABIN SEAT TRACK AT BS 519, LBL 24.75 IAW SRM 53-00-52, REPAIR 4.
